# SDR AALA202302038404

- Difficulty date: February 1, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 63,883 hours, 29,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT SIGN ABOVE R1DOOR HAS BURNED OUT LIGHT BULBS MAINTENANCE REPLACED EXIT SIGN LIGHT AT R1 DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-16.
